An explanation for my online absence

Hi, my faithful readers!

If you’ve noticed that I haven’t responded to comments or commented on your blogs, there’s a good reason for this. I’ve been having some medical issues: not mental health related, thank God, but issues with fatigue and dizziness. It’s made it very difficult to even deal with email. I was having dizzy spells on Sunday and Monday. I suspected that my sodium levels might be too low; this has been an issue in the past. This morning, my blood test results came in. My sodium is higher than it’s been (that’s good) but my iron levels were lower (that’s bad).

I’ve mentioned before that I’ve had to have iron IV-infusions administered in the past. After playing telephone tag with two doctors’ offices, I finally got an appointment this Friday for another infusion. So, it’s back to the chemo room for a round of Benadryl (to lessen the chance of shock) and iron. It usually takes a day or so for the effect of the Benadryl to wear off.

I have a blog post scheduled for Friday, but I doubt I’ll be reading your comments until Saturday or Sunday. I will read them and I will respond, I promise! I also hope to be back on my regular blogging schedule next week, and I hope I’ll have a chance to read and comment on your blogs as well.

Until then, take care!

Laura

Advertisements

10 thoughts on “An explanation for my online absence

  1. Not to worry, Laura! YOU take care of YOU, ok???? Been a stressful week for me, too. Must be a “full moon”! Feel better!!! And update us on your health, ok??? Sending a healing hug!!!! 🙂

    Like

    1. I’m feeling much better, Lucie, but it took a little while to shake the Benadryl fuzzy-headed feeling. The IV insertion was the least painful one I’ve ever had, which made the entire process easier to handle. I’m sorry you’ve had a tough week; I’m going to catch up on blog posts tomorrow, so I’ll be at your place.

      Liked by 1 person

      1. Glad to read you’re “feeling less fuzzy-headed”….Stay focused on yourself and your health, Sweetie. Sending a big hug to help you to a speedy recovery!!!!

        Like

  2. I’m praying for your appointment tomorrow to go well and for you to be feeling great, Laura.

    And please don’t give your on-line presence/absence another thought. We’ll all be here when you feel up to jumping back into things.

    Like

    1. Thank you for the prayers, Tim. Things went smoothly; I had a nice nap in the treatment room, the IV insertion was almost painless, and after a day or so, my fuzzy-headed Benadryl feeling went away.

      I just wanted everyone to know what was going on. I hated to miss posting for a week, and have people think that I was being inconsistent in my blogging; I worry that it might look like I was unreliable or erratic because of my mental illness.

      Liked by 1 person

      1. The way I see these occasional drops in posting is that the blogger got busy with something more important. It happens to all of us, and is completely ok!

        Like

What do you think? I'd love to hear from you!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s